For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1606-1615                                                                DOI:10.11948/2156-907X.20190121
Global stability of periodic solutions of predator-prey system with Holling type III functional response
Xiang Zhu,Wei Ding
Keywords:Periodic solution, Mawhin''s Continuous Theorem, global stability, Lyapunov function.
Abstract:
      This paper studied some properties of a predator-prey system with Holling type III functional response. Based on Mawhin''s Continuation Theorem, some sufficient conditions for the existence of periodic solutions are obtained. Moreover, the global stability of the periodic solution is built with the help of a suitable Lyapunov function.
PDF      Download reader